# SDR CA150602016

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 429040040101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  MAST DRIVE SPLINES FOUND TO BE WORN BEYOND LIMITS.
